# SDR MASA200501067

- Difficulty date: December 21, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 9,995 hours, 7,931 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKEOFF UPON GEAR UP SELECTION.  AIRCRAFT WAS FERRIED TO CLT.  MAINTENANCE REPACKED NOSE STRUT.
